Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    24,588

Day 65: holy skin flakes!

Knass

349 views

Sorry, it's gross. But you want the truth, right?

Although I'm at day 65, I've only been at an increased dose from 40mg to 60mg) for 5 days and holy hell are the side effects back!

I had my first official bloody nose last night. My eczema is back-mostly on the tops of my hands and back of my arms. My skin is really inflamed and looks raw. My face is peeling like you wouldn't believe. I feel like I'm back to week 1. The major difference this time is that I'm not simultaneously suffering from the worst breakout of my life.

Anyway, I'm just hoping I get used to the new dosage soon!



1 Comment


Recommended Comments

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×